Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Approximate unitary equivalence of continuous nests


Author: Kenneth R. Davidson
Journal: Proc. Amer. Math. Soc. 97 (1986), 655-660
MSC: Primary 47D25
MathSciNet review: 845983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given of an important theorem of N. Andersen: All continuous nests are approximately unitarily equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845983-3
PII: S 0002-9939(1986)0845983-3
Keywords: Approximate unitary equivalence, nests, compact perturbations
Article copyright: © Copyright 1986 American Mathematical Society